Next Article in Journal
A Simheuristic Approach to Scheduling Sustainable and Reliable Maintenance for Bridge Infrastructure
Previous Article in Journal
Ulam–Hyers and Generalized Ulam–Hyers Stability of Fractional Differential Equations with Deviating Arguments
 
 

Order Article Reprints

Journal: Mathematics, 2024
Volume: 12
Number: 3419

Article: Missing Data Imputation in Balanced Construction for Incomplete Block Designs
Authors: by Haiyan Yu, Bing Han, Nicholas Rios and Jianbin Chen
Link: https://www.mdpi.com/2227-7390/12/21/3419

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop